# SDR UALA2012122707430

- Difficulty date: December 26, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,201 hours, 16,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Defective
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SQUEAL PILOTS WINDOW OCCURED 1 1-2HOUR INTO FLIGHT.  MAINT TEXT:  REMOVED AND REPLACED SEAL WAITING FOR SEALANT TO CURE.  PRESSURIZED HULL TO 4DELTA -P NO LEAKS.
